# SDR DHL2008F00016

- Difficulty date: July 16, 2008
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 87,593 hours, 36,428 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Nr 4 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

FLT NR ATN 819 / KDFW TO KTOL.  DURING CLIMBOUT FROM KDFW NR 4 ENGINE FIRE WARNING LIGHT CAME ON, THE CREW DISCHARGED BOTH FIRE BOTTLES AND LIGHT REMAINED ON.  THE CREW RETURNED TO KDFW AND LANDED WITHOUT INCIDENT.  CORRECTIVE ACTION IN WORK.  (A)
